# SDR CHQA201100073

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 24,935 hours, 19,803 cycles
- Engine: Allsn AE3007A
- Engine time: 15,525 hours, 13,704 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER RAISING THE LANDING GEAR DURING TAKEOFF, THERE WAS A LOUD WIND NOISE COMING FROM THE NOSE WHEEL COMPARTMENT.  ALL GEAR INDICATIONS INDICATED THAT THE GEAR WAS UP AND LOCKED.  THE CREW RECYCLED THE LANDING GEAR AND THE SOUND WAS STILL AUDIBLE.  THE CREW RETURNED TO KRST AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION ON THE NOSE LANDING GEAR DOOR ASSEMBLY AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO DEFECTS NOTED.
